SAFETYLIT WEEKLY UPDATE

We compile citations and summaries of about 400 new articles every week.
Email Signup | RSS Feed

HELP: Tutorials | FAQ
CONTACT US: Contact info

Search Results

Journal Article

Citation

Tahara M, Yamasaki K, Ikegami H, Fukuda Y, Uchimura K, Tachiwada T, Noguchi S, Kawanami T, Kido T, Mukae H, Yatera K. J. UOEH 2019; 41(1): 51-56.

Affiliation

Department of Respiratory Medicine, School of Medicine, University of Occupational and Environmental Health, Japan.

Copyright

(Copyright © 2019, University of Occupational and Environmental Health, Japan)

DOI

10.7888/juoeh.41.51

PMID

30867400

Abstract

An eighty-nine-year-old Japanese male was admitted to our hospital due to dry cough and dyspnea. Respiratory symptoms appeared soon after an administration of an oriental medicine, Kamikihito for tinnitus. Upon admission, chest computed tomography showed patchy consolidations and ground-glass opacities in the right upper lobe of the lungs, and ground-glass opacities in the bilateral lower lobes. Sulbactam-ampicillin combination (SBT/ABPC, 3 g × 2/day) was started in addition to the change or cessation of several other drugs, including Kamikihito, resulting in respiratory symptoms and chest radiographic exacerbations. Bronchoalveolar lavage fluid obtained from the right S3 showed an increase in the total cell number of lymphocytes. A drug lymphocyte stimulation test (DLST) for Kamikihito was also positive. Kamikihito-induced lung injury was most likely, and treatment with prednisolone (50 mg/day) was started. His respiratory symptoms and chest radiographic findings improved rapidly soon after initiating oral prednisolone. This is the first report of Kamikihito-induced lung injury.


Language: ja

Keywords

drug lymphocyte stimulation test; drug-induced lung injury; kamikihito; oriental medicine

NEW SEARCH


All SafetyLit records are available for automatic download to Zotero & Mendeley
Print